Alert archive / Minnesota / Winter Weather Advisories in 2014

Winter Weather Advisory 21, NWS Grand Forks, ND

March 21, 2014Kittson County, Minnesota; Pembina County, North Dakota

NWS Grand Forks, ND issued this winter weather advisory at Mar 21, 2014, 3:22 PM CDT for Kittson County, Minnesota; Pembina County, North Dakota. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2014, 3:22 PM CDT (20:22 UTC)
Expired
Mar 21, 2014, 7:00 PM CDT
In force
4 hr
Issued by
NWS Grand Forks, ND

Counties Kittson County, MN, Pembina County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 139 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.4 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WWUS43 KFGF 212022
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
322 PM CDT FRI MAR 21 2014

MNZ004-NDZ008-220000-
/O.CAN.KFGF.WS.W.0001.000000T0000Z-140322T0000Z/
/O.NEW.KFGF.WW.Y.0021.140321T2022Z-140322T0000Z/
KITTSON-PEMBINA-
INCLUDING THE CITIES OF...HALLOCK...CAVALIER
322 PM CDT FRI MAR 21 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 7 PM
CDT THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* TIMING...THROUGH LATE AFTERNOON.  

* WINDS...NORTH 30 TO 40 MPH WITH HIGHER GUSTS. 

* VISIBILITIES...ONE HALF MILE OR LESS AT TIMES DUE BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES
WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

&&

$$

MNZ005-006-008-009-013>017-212130-
/O.CAN.KFGF.WS.W.0001.000000T0000Z-140322T0000Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI
322 PM CDT FRI MAR 21 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WINTER STORM WARNING.

$$

MNZ002-022>024-027-028-NDZ006-007-014-015-024-026-028>030-054-
212130-
/O.CAN.KFGF.WW.Y.0020.000000T0000Z-140322T0000Z/
NORMAN-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...HALSTAD...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON...
MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD...LAKOTA...
COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
322 PM CDT FRI MAR 21 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

$$

MNZ001-007-NDZ016-027-220000-
/O.CON.KFGF.BZ.W.0009.000000T0000Z-140322T0000Z/
WEST POLK-WEST MARSHALL-EASTERN WALSH-GRAND FORKS-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...WARREN...
GRAFTON...GRAND FORKS
322 PM CDT FRI MAR 21 2014

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* TIMING...BLIZZARD CONDITIONS WILL CONTINUE WITHIN THE RED 
  RIVER VALLEY WHERE SEVERAL INCHES OF SNOW FELL LAST NIGHT. 
  CONDITIONS WILL BE WORSE IN OPEN COUNTRY. 

* WINDS/VISIBILITY...ZERO VISIBILITY IN OPEN COUNTRY THROUGH 
  THIS AFTERNOON. 

* OTHER IMPACTS...3 TO 8 INCHES OF SNOW FELL ACROSS MUCH OF
  NORTHERN GRAND FORKS COUNTY INTO EXTREME EASTERN WALSH
  COUNTY...AND EASTWARD INTO MARSHALL AND NORTHERN POLK COUNTIES.
  THIS IS WHERE BLIZZARD CONDITIONS ARE OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$
TG
1 follow-up statement
013 
WWUS43 KFGF 212359
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 PM CDT FRI MAR 21 2014

...WINDS SLOWLY DECREASING THIS EVENING...

.STRONG NORTHERLY WINDS ACROSS THE REGION WILL CONTINUE TO SLOWLY
DECREASE THROUGH THE EVENING...DROPPING INTO THE 15 TO 25 MPH
RANGE. VISIBILITIES WILL CONTINUE TO IMPROVE AS BLOWING SNOW
BECOMES PATCHY AND THEN ENDS.

MNZ001-007-NDZ016-027-220100-
/O.EXP.KFGF.BZ.W.0009.000000T0000Z-140322T0000Z/
WEST POLK-WEST MARSHALL-EASTERN WALSH-GRAND FORKS-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...WARREN...
GRAFTON...GRAND FORKS
659 PM CDT FRI MAR 21 2014

...BLIZZARD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE BLIZZARD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

WINDS WILL CONTINUE TO DROP THROUGH THE EVENING AND VISIBILITIES
WILL CONTINUE TO IMPROVE. THERE COULD STILL BE SOME SPOTS WITH
DRIFTING SNOW AND ICY ROADS SO MOTORISTS SHOULD USE CAUTION.

$$

MNZ004-NDZ008-220100-
/O.EXP.KFGF.WW.Y.0021.000000T0000Z-140322T0000Z/
KITTSON-PEMBINA-
INCLUDING THE CITIES OF...HALLOCK...CAVALIER
659 PM CDT FRI MAR 21 2014

...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING.

WINDS WILL CONTINUE TO DROP THROUGH THE EVENING AND VISIBILITIES
WILL CONTINUE TO IMPROVE. THERE COULD STILL BE SOME SPOTS WITH
DRIFTING SNOW AND ICY ROADS SO MOTORISTS SHOULD USE CAUTION.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this winter weather advisory went out at Mar 21, 3:14 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 21, 3:14 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
314 PM CDT FRI MAR 21 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 314 PM CDT FRI MAR 21 2014

CONDITIONS ARE GRADUALLY IMPROVING AROUND THE REGION. THE SNOW HAS
ENDED AND WILL BE ABLE TO CANCEL THE HEADLINES EAST OF THE VALLEY
EARLY. MADE SOME PHONE CALLS TO AREAS IN THE BLIZZARD WARNING
WHERE THE HEAVIEST SNOW OCCURRED (SUCH AS WESTERN
MARSHALL...NORTHERN POLK...NORTHEAST GRAND FORKS COUNTIES).
REPORTS INDICATE CONDITIONS REMAIN VERY POOR...AND SHERIFF
OFFICERS THAT NEED TO BE OUT DRIVING CAN ONLY GO 10 MPH.
THUS...WILL KEEP THE BLIZZARD WARNING IN EFFECT. JUST NOTE...THIS
ONLY APPLIES TO THAT LIMITED AREA AS SOUTHERN GRAND FORKS AND POLK
COUNTIES HAVE VERY GOOD VSBY...AS DOES MUCH OF WALSH COUNTY. WINDS
HAVE DIMINISHED TO BELOW ADVISORY CRITERIA ACROSS THE DVL
BASIN...AND WILL CANCEL HEADLINES HERE. TO THE SOUTH OF THESE
AREAS...ONLY HAZARD THAT REMAINS IS THE WIND...AND WILL KEEP
AND/OR ISSUE WIND ADVISORY. ALL THIS IS IN EFFECT UNTIL 7PM.

TONIGHT-SATURDAY NIGHT...HIGH PRESSURE MOVES INTO THE REGION AND
THE AIRMASS REMAINS COLD. THE MAIN CHALLENGES WILL BE HOW WARM CAN
TEMPS GET DURING THE DAY (GIVEN THE COLD AIRMASS VS STRONGER MARCH
SOLAR)...AND HOW COLD WILL TEMPS GET AT NIGHT.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 314 PM CDT FRI MAR 21 2014

SUNDAY-MONDAY...NORTHWEST FLOW ALOFT WILL CONTINUE. SFC HIGH
PRESSURE ON SUNDAY WILL PROPAGATE TO THE SOUTH BY MONDAY AS A WEAK
COLD FRONT MOVES THROUGH THE REGION. TEMPERATURES WILL REMAIN
BELOW NORMAL VALUES. MODELS INDICATE WINDS WITH THE COLD FRONT ON
MONDAY WILL BE BREEZY...BUT NOT TOO STRONG. ALSO COULD BE SOME
SNOW SHOWERS...BUT NOT MUCH ACCUMULATION EXPECTED.

TUESDAY-FRIDAY...MODELS IN FAIR AGREEMENT WITH 500MB NW FLOW
ALOFT TRANSITIONING TO ZONAL FLOW FOR THE END OF THE WEEK. SFC
HIGH PRESSURE TO BRING BELOW NORMAL TEMPS FOR THE START OF THE
PERIOD. AS THICKNESSES INCREASE AHEAD OF A SHORT WAVE THURSDAY
TEMPS APPROACH NORMAL WITH LIGHT SNOW OR RAIN POSSIBLE. OVERALL
DRY AND BELOW NORMAL TEMPS ARE IN STORE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1243 PM CDT FRI MAR 21 2014

-SN HAS ENDED HOWEVER GUSTS 35 TO 45KTS IN THE VALLEY HAS CAUSED
BLSN REDUCING VSBY AT GFK...FAR. MVFR CIGS AND VSBYS WILL CONTINUE
SLOWLY IMPROVING THIS EVENING AS WINDS WEAKEN. DECOUPLING OF BLYR
WILL OCCUR AROUND SUNSET AND GUSTINESS WILL END. VFR OVERNIGHT IS
EXPECTED AS STRATUS DECK APPEARS THIN AND CELLULAR ON SATELLITE
IMAGERY AND SHOULD ALSO ERODE THIS EVENING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...BLIZZARD WARNING UNTIL 7 PM CDT THIS EVENING FOR NDZ016-027.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ028>030-038-039-
     049-052-053.

     WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ008.

MN...BLIZZARD WARNING UNTIL 7 PM CDT THIS EVENING FOR MNZ001-007.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ002-003-029-030-
     040.

     WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ004.

&&

SHORT TERM...TG
LONG TERM...TG/JK
AVIATION...JK
Hazardous weather outlook, Mar 21, 6:17 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
617 AM CDT FRI MAR 21 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-221130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
617 AM CDT FRI MAR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND EARLY EVENING

A WINTER STORM WARNING IS IN EFFECT ROUGHLY NORTH OF HIGHWAY 2
NORTH AND EAST OF GRAND FORKS UNTIL 7 PM CDT. SNOW AMOUNTS OF 4 TO
7 INCHES WILL BE POSSIBLE MAINLY OVER NORTHERN MINNESOTA. ALSO
NORTH WINDS WILL INCREASE WITH GUSTS UP TO 45 MPH. SOME BLOWING
AND DRIFTING SNOW WILL BE POSSIBLE MAINLY IN RURAL AREAS TODAY.

ELSEWHERE A WINTER WEATHER ADVISORY SURROUNDS THE WINTER STORM
WARNING AND IS IN EFFECT NORTH OF A LINE FROM LITCHVILLE NORTH
DAKOTA TO PARK RAPIDS UNTIL 7PM CDT. EXPECT AND INCH OR TWO OR TWO
OF SNOW AND NORTH WINDS GUSTING UP TO 45 MPH.

ALSO A WIND ADVISORY IS IN EFFECT UNTIL UNTIL 7PM CDT FOR THE
SOUTHERN RED RIVER VALLEY OR SOUTH OF LINE FROM LITCHVILLE NORTH
DAKOTA TO NEAR DETROIT LAKES. EXPECT THE WIND TO BECOME NORTH AND
INCREASE WITH GUSTS UP TO 45 MPH FOR TODAY.

LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL MOVE TO NEAR CHICAGO
BY LATE AFTERNOON. THE LOW PRESSURE SYSTEM WILL PRODUCE
SNOW...WIND AND RAIN OVER THE RED RIVER VALLEY FOR TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPPES

In the hours before

Local storm report, Mar 21, 10:01 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1001 AM CDT FRI MAR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             STARKWEATHER            48.45N 98.88W
03/21/2014  M1.0 INCH        RAMSEY             ND   CO-OP OBSERVER

            24 HR SNOWFALL.

&&

WBARRETT
Local storm report, Mar 21, 11:14 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1114 AM CDT FRI MAR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     SNOW             4 W BLACKDUCK           47.73N 94.63W
03/21/2014  E5.0 INCH        BELTRAMI           MN   PUBLIC

            STILL SNOWING

0903 AM     SNOW             HINES                   47.69N 94.63W
03/21/2014  E5.0 INCH        BELTRAMI           MN   PUBLIC

            STILL SNOWING

0910 AM     SNOW             3 E BEMIDJI             47.48N 94.81W
03/21/2014  M4.3 INCH        BELTRAMI           MN   EMERGENCY MNGR

            STILL SNOWING

0942 AM     SNOW             6 SE BEMIDJI            47.42N 94.79W
03/21/2014  E6.5 INCH        BELTRAMI           MN   PUBLIC

            STILL SNOWING

0944 AM     SNOW             2 N HOLT                48.32N 96.19W
03/21/2014  E7.0 INCH        MARSHALL           MN   PUBLIC

            STILL SNOWING

0945 AM     SNOW             4 S KARLSTAD            48.52N 96.52W
03/21/2014  E7.0 INCH        MARSHALL           MN   PUBLIC

            STILL SNOWING

0946 AM     SNOW             4 NW BAUDETTE           48.75N 94.65W
03/21/2014  E7.0 INCH        LAKE OF THE WOODS  MN   PUBLIC

            STILL SNOWING

0954 AM     SNOW             SHEVLIN                 47.53N 95.26W
03/21/2014  E4.0 INCH        CLEARWATER         MN   PUBLIC

            STILL SNOWING

1001 AM     SNOW             TWO INLETS              47.05N 95.22W
03/21/2014  E2.0 INCH        BECKER             MN   PUBLIC

            BEAR PAW RESORT

0900 AM     SNOW             MANVEL                  48.07N 97.18W
03/21/2014  E3.0 INCH        GRAND FORKS        ND   PUBLIC

0900 AM     SNOW             3 NW TABOR              48.11N 96.91W
03/21/2014  E6.0 INCH        POLK               MN   PUBLIC

0848 AM     SNOW             NEW ROCKFORD            47.68N 99.14W
03/21/2014  E2.5 INCH        EDDY               ND   PUBLIC

            ESTINMATED BETWEEN 2 AND 3 INCHES

0830 AM     SNOW             RED LAKE FALLS          47.89N 96.27W
03/21/2014  E2.0 INCH        RED LAKE           MN   PUBLIC

0830 AM     SNOW             THIEF RIVER FALLS       48.11N 96.18W
03/21/2014  E3.0 INCH        PENNINGTON         MN   PUBLIC

&&

DRIDDLE
Local storm report, Mar 21, 12:41 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1241 PM CDT FRI MAR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     BLIZZARD         6 SE MEKINOCK           47.95N 97.27W
03/21/2014                   GRAND FORKS        ND   NWS EMPLOYEE

            NWS EMPLOYEE OBSERVED ZERO VISIBILITY WHILE TEMPORARILY
            STRANDED IN VEHICLE EN ROUTE HOME FROM THE NWS OFFICE.

&&

WBARRETT
Local storm report, Mar 21, 12:42 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1242 PM CDT FRI MAR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     BLIZZARD         TABOR                   48.08N 96.86W
03/21/2014                   POLK               MN   COUNTY OFFICIAL

            SCHOOLBUS STRANDED BY ZERO VISIBILITY IN BLOWING SNOW.

&&

WBARRETT
Local storm report, Mar 21, 12:44 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1244 PM CDT FRI MAR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     BLIZZARD         ARGYLE                  48.34N 96.82W
03/21/2014                   MARSHALL           MN   CO-OP OBSERVER

            COOPERATIVE OBSERVER REPORTED VISIBILITY OF ONE CITY
            BLOCK IN BLOWING SNOW.

&&

WBARRETT
Local storm report, Mar 21, 1:12 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
112 PM CDT FRI MAR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             ESMOND                  48.03N 99.76W
03/21/2014  M2.0 INCH        BENSON             ND   CO-OP OBSERVER

            24 HR SNOWFALL. 0.20 INCH WATER EQUIVALENT.

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 8:07 AM CDTBlizzard WarningFGFMarshall, Polk11 hr

Nearby

Winter Weather Advisories in Minnesota, 2014Winter Weather Advisories in North Dakota, 2014Every winter weather advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.